Boundary-Value Problems for Nonlinear Parabolic Equations with Delay and Degeneration at the Initial Time
作者: M. M. BokaloO. V. Il’nyts’ka
作者单位: 1Franko Lviv National University
刊名: Ukrainian Mathematical Journal, 2017, Vol.68 (9), pp.1323-1339
来源数据库: Springer Nature Journal
DOI: 10.1007/s11253-017-1298-6
原始语种摘要: We study boundary-value problems with Dirichlet conditions for nonlinear parabolic equations with variable delay (i.e., delay is a function of time) and degeneration at the initial time. The existence and uniqueness of the classical solution of this problem are proved. The a priori estimates of this solution are obtained.
全文获取路径: Springer Nature  (合作)
影响因子:0.154 (2012)

  • solution 溶液
  • initial 开首字母
  • value 
  • conditions 条件式
  • uniqueness 唯一性
  • estimates 估值
  • priori 先验
  • classical 经典的
  • delay 延时
  • parabolic 抛物线的